Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

guy20uk

Veteran Member
  • Total Reviews

    0
  • Content Count

    218
  • Joined

  • Last visited

Community Reputation

0 Neutral

About guy20uk

  • Rank
    Member

Profile Information

  • Location
    Midlands, England
  • Interests
    Love music, from pop to hip-hop, going out and clubbin (or used to lol), drinking, having fun, socialising. Studying at university at the moment, trying to get somewhere in life, and acne doesn't help.
  1. omg - your all scaring me! Someone said that Dan carries lip balm constantly, but i though it was a myth. Im scared - i dont want dry lips forever. Shit. Blistex does have the ingrdient 'camphor'. What balms would you recomend which wont be more drying?? Persoanlly, I'm thought the dry lips would go eventually. But just licking them in the morning, now, they're so thin, sensitive and dryey. They need lip balm in the day all they'll peel and go dry, I cant believe this could be a long time
  2. vitimin E?? hmm i take it that it helps then? No one ever really mentioned that whilst on tane. I was recomended fish oil supplments (without vitimain A) for the boens which i took for a while. I'll get some, thanks. As for the dry skin - oil tends to make my skin look too shiny scaley and more obvious thanks anyway though i might try it for a day.
  3. Think I finished in January Results are still amazing - i love tane - i love god - ok to the point I had some nasty lip problems on tane, well not nasty, but the dry lips were horridfor me! to the point i was scared to go to work one cos all the skin had peeled off. tried everything but blistex was the best. now my lips have improved so much after tane. the side effect of dry lips has worn off alot. but, i still have to use blistex everyday because they are still slightly dry. the stage of
  4. hey i was on tane for about 4 months 60 - 80mg Been off it for like a few months now, and the effect has been amazing. My skin is still amazing. HOwever, whilst on the tane, it triggered off some dry skin I get just underneath my eyebrow. I used eucerin like everyday on it, and it helped. After tane I still had to use eucerin, otherwise the skin would just get really dry and flakey there. But now the skin has turned really red, bumpy and scaley. And Im scared that this is cos of prolonged use
  5. correct actualy just thinking about it is so weird. the way i just saw results gradually. i think it was like probably after 2-3 months in i was like, wow i think ive stopped breaking out. its so hard to tell, because you break out a lot at first on tane, and it takes a while to recognise and believe that you have actually stopped. my last breakouts were not drastic, but pretty nasty, so my belief in tane was fading. you just have to stick with it, forget about it, in 3 months look in the mirro
  6. Hi to everyone who remembers me from last year. wow i had a depressing struggle last year, always on these boards posting stuff. did a differin log, posted about prescription medicines, then an accutane log. well i started self-taning in desperatin last October I think now. And I was tane for 4 months, mainly on 40mg, thenmoved to 60mg, then fianlly 80mg last month. Wow the side effects were shit. I finished tane in February 06 Just an update - accutane is amazing, I still have prtty clear man
  7. Is this how we are prevented from future acne - as our pores are still shrunk. cos my pores are still really tiny 2 months after tane, and althuogh im getting lots of whiteheads recently, they are so so tiny. and i mean really tiny. but im getting loes of them. is this how my acne is now?? or is this just the beginning of a horrid breakout. post taners - did your pores grow back to normal size again? hopefully, my pores are this size forever, cos i manage this type of acne...
  8. hmm. im scared...maybe i shud start using bp aswell as cetaphil. or maybe i shud start using a face cleanser. see this is probably post tane, i dont know what to do. think im gonna start using bp on those tiny whiteheads and take it from there. im really scared. if anyone else has been in this situation please post. i hope to god i will not end up on a second course of tane.
  9. hey i had the same thing throughout tane, and unfortunately u just have to egg it out. cortibalm made my lips worst after the first week, thot it wud really help buit it didnt. i just stuck to blistex throughout. although most the time my lips still looked fucked up. i had to time blistex, put it on 2 hours before work, so when i went to work it had settled and didnt look to weird, but end of shift my lips wud look like fuckin shit. yeh i know, pretty pathetic. so basically you just had to put
  10. Been on tane for 4 months, started from 40mg and went to 60/80mg. Ive had amazing results and have been pretty much clear half way and throughout after my course of tane. Now its been 2 months after tane, and Ive noticed Im starting to get tiny whitheads on my chin and upper cheek. They are like tiny whiteheads in litle groups. Is this a sign that my acne is coming back?? Or is this just normal acne post tane? Is it common? And are my pores always going to stay this tiny? Because the whitehe
  11. read some websites if you're gonna attempt this stupid shit and stop posting on forums. it's getting annoying this must be the 5th time in the past 3 days when you ask this question. Everytime people give you the same result. "Yes. Same side effects. It's still fucked up. And it will not stop your acne from re-occuring. It will probabily come back sooner after you finish." Acutally, this was the first time I asked the question. I was simply wondering if anyone who had been through
  12. My skin was also very greasy scaley and weird on my first 2 weeks of tane. it was so awful, I was like wtf. But soon after I definetlygot dry ! Eucerin is a great moisturiser, the best for me and I swear by it.
  13. Such as dry lips, dry skin, weird acne on arms, etc Already been on the course of 4 months, now i wish to microdose for a while to avoid a relapse and was wondering whether for the next few weeks my side effects will still be in effect on the low dosage? anyone have any information on this?? thanx guy
  14. wow. a lot of interesting respones. yeh i agree with a lot of u, yeh long term accutane forever is going to fuck u up, no doubt, the drug is dangerous. i dont know what i was thinking. i was talking like a year or something realistically. ac3 - wow u really pissed me off at first with ur response as it was so harsh, but thinking about it, i guess some of it makes sense, and sometimes i feel like i do need a fuckin shrink or something. but hey, i know accutane is danerous and all, but ive alrady
  15. does anyone know anything on long term microdosing accutane?? just wondering about long term microdosing, why not stay on it for ever. is it still as dangerous as a full course. it just seems that it would work if we stayed on accutane for as long as possible, or as long as we like. it stops the acne, so why not. are the dangers that much increased? any thoughts?
×